# SDR HEEA088505

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,132 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 412075010111
- Part serial: 0232
- Condition: Stuck
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH NEEDLES STICK TOGETHER.
